... experiencing pain all over my body. Especially the joints in my hands. I have not been doing anything active that could cause this. It has been over a week now. I do suffer from fibromyalgia, but this feels different. Help please!
Adderall - I am taking 10mg Adderrall (generic) and Prozac 10 mg for severe depression. I am?
- 17 May 2016 by nevergivinup
- 19 May 2016
- adderall, prozac, depression, pain, fibromyalgia, major depressive disorder, generic
Added 17 May 2016:
My prescription changed on May 4th from a different form of Adderall. Before I was taking Amphetamine-Dextroamphetamine 10 mg twice daily. This one is Amphetamine salts 10mg twice a day. Could this change be causing this pain. I am used to the everyday soreness of fibromyalgia. This pain is becoming too much to handle. I am aware that Adderall can cause soreness like the flu, but, I have not experienced this type and severity. I have been on Adderall since September of last year. It has been the only medication that helped me to start living and functioning again! I was homebound and just existing. This medication has turned me around. I can be social again, go to the store, drive to the doctors, etc. I would be afraid to be taken off of it. Any thoughts or help would be appreciated!
Evening; nevergivinup; I think you need to talk with your doctor; As far as different kinds of pain it could be any of the 3 different medications and if you were doing better on what you were on you should try and get back on what was working let the doctor know, Because already having the fibromyalgia then this on top your probably just needing to get back on what you were on or increase the dose to the strength. But all of these could be giving you more muscle pain stiffness anywhere on the body so it's just more than likely the combination being changed causing you the problems ask why it was changed and that you are hurting bad, And not doing as well as you were before the one medication was changed. Because you add any pain with the pain you are already in and it is not going to help. I really think the best you can do is talk with the doctor as soon as you can and let him or her know of the problems your having since the change in your medications. Chuck1957
It could be caused by the switch becuase the one they switched you to probably releases faster. And when you are on adderall you do more stuff, which wears out your muscles. Causing pain alot of the time. I would try to intake more protein and if it is bad enough take a few advils. If that doesn't help, then talk to a doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2015 • 6 answers
Posted 7 Sep 2015 • 2 answers
Posted 11 Oct 2015 • 3 answers
Posted 24 Nov 2016 • 2 answers
Major Depressive Disorder - Is this withdrawal from stopping Lexapro? I'm on 20 mg Prozac (generic)?
Posted 9 Feb 2017 • 0 answers